Ask a doctor

I Had C02 Laser Done my Doctor Gave Me Triple Antibiotic Cream Plug Pain Relief Walmart Brand?

I have developed 1 milia today I started using equate a triple antibiotic plus pain relief which the doctor prescribed. I did am wondering if this might have caused the miliia and if I should switch to another antibiotic ointment like bacitracin zinc.

Doctor Answers (1)

Milia from Antibiotic Ointment

+1

 My advice to you would be to call the physician you had preform the procedure to find out how long you need to use this ointment. You may ask if you can switch to Aquaphor ointment, instead. Depending on how long ago you had your treatment, you may be able to start using a very simple cream such as Cetephil cream. It is always the best policy to check with your practitioner before changing post procedure care, and  you should always express your concerns. 

Best Wishes

Orland Park Plastic Surgeon
4.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...